# SDR JBXA980040

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7227
- Engine: Ge CF343A
- System (JASC): 2210 · Autopilot System
- Part: Fcp
- Part number: 8220044001
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOPILOT FAILED TO ENGAGE IN FLIGHT, HAD FCC INDICATIONS, APC FLASHES, NO FLIGHT DIRECTOR INDICATIONS ON CAPT SIDE AND 1/2 BANK CAME ON.  LIGHT ON NAV LT SIDE, RT SIDE ON HEADING MODE, LT SIDE ON SPEED.  REMOVED AND REPLACED FCP IAW CRJ MM CHP 22-11-07 OPERATIONAL CK GOOD, NO FAULTS NOTED AT THIS TIME.
